Bulletin of the Belgian Mathematical Society - Simon Stevin

Algèbres de Lie multiplicatives $2$-Engel

Khaled Jaber

Full-text: Open access

Abstract

We give a multiplicative version of Kostrikin's theorem on $2$-Engel Lie algebras.

Résumé

Nous donnons une version multiplicative du théorème de Kostrikin sur les algèbres de Lie $2$-Engel.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 14, Number 4 (2007), 693-697.

Dates
First available in Project Euclid: 15 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1195157137

Digital Object Identifier
doi:10.36045/bbms/1195157137

Mathematical Reviews number (MathSciNet)
MR2384464

Zentralblatt MATH identifier
0981.18003

Citation

Jaber, Khaled. Algèbres de Lie multiplicatives $2$-Engel. Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 4, 693--697. doi:10.36045/bbms/1195157137. https://projecteuclid.org/euclid.bbms/1195157137


Export citation